# SDR MALA010726

- Difficulty date: September 21, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 3417 · Air Data Computer
- Part: Dau
- Part number: HC396H0485008
- Part serial: 559WDFD97
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OFF OF MSP RECEIVED A RUDDER LIMITER ANNUNCIATOR AT 200 KIAS, NOTIFIED MTX CONTROL, ADVISED TO RETURN TO MSP.  AT DECELERATION BELOW 190 KIAS ANNUNCIATOR WENT OUT, AND REMAINED OUT FOR THE REST OF APP.  ALSO ANYTIME FLT IDLE WAS SELECTED GEAR HORN WENT OFF, REGARDLESS OF SPEED.  MAINTENANCE FOUND ADAU AT FAULT, WILL NOT TEST.  REPLACED ADAU PN HC396-HO485-008, SN/ON ULT-0076-97, SN/OFF 559WDFD97.  ADAU OPS CHECK GOOD AVRO MM CHAP 34-18-00.
